MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR PRM RMR LG PLT TIP

EXACTECH, INC. EQUINOXE; MDLR PRM RMR LG PLT TIP
Catalog Number 315-25-14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during a shoulder procedure, after reaming the glenoid the large pilot tipped reamer was broken.The instrument was broken during removal.The site was checked for pieces, the surgeon confirmed, and patient was last known to be in stable condition.The device is being returned for evaluation.
 
Additional Manufacturer Narrative
Section h10: (h3) based on previous similar investigations, the fractured reamer blades reported were likely the result of the reamer experiencing high loads possibly during off-axis reaming and/or contact with hard bone or a retractor which led to brittle fracture of the blades.

Brand Name
EQUINOXE
Common Device Name
MDLR PRM RMR LG PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11920816
Report Number1038671-2021-00273
Device Sequence Number16947609
Product Code LXH
UDI-Device Identifier10885862085368
UDI-Public10885862085368
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number315-25-14
Device Lot Number3344005
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;